首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
VICINITY OF THE SOLUTIONS OF DIFFERENTIAL-EQUATIONS ON THE WIENER SPACE
被引:18
作者
:
CRUZEIRO, AB
论文数:
0
引用数:
0
h-index:
0
CRUZEIRO, AB
机构
:
来源
:
JOURNAL OF FUNCTIONAL ANALYSIS
|
1984年
/ 58卷
/ 03期
关键词
:
D O I
:
10.1016/0022-1236(84)90047-8
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:335 / 347
页数:13
相关论文
共 2 条
[1]
DIFFERENTIAL-EQUATIONS OF THE WIENER SPACE AND CAMERON-MARTIN NON-LINEAR FORMULAS
[J].
CRUZEIRO, AB
论文数:
0
引用数:
0
h-index:
0
CRUZEIRO, AB
.
JOURNAL OF FUNCTIONAL ANALYSIS,
1983,
54
(02)
:206
-227
[2]
MALLIAVIN P, 1984, 1982 TANN S
←
1
→
共 2 条
[1]
DIFFERENTIAL-EQUATIONS OF THE WIENER SPACE AND CAMERON-MARTIN NON-LINEAR FORMULAS
[J].
CRUZEIRO, AB
论文数:
0
引用数:
0
h-index:
0
CRUZEIRO, AB
.
JOURNAL OF FUNCTIONAL ANALYSIS,
1983,
54
(02)
:206
-227
[2]
MALLIAVIN P, 1984, 1982 TANN S
←
1
→